# SDR DALA2022122308317

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 73,363 hours, 29,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK AT FRAME BS 727B STRINGER 1, WHILE INSTALLING FASTENER. COMPLIED WITH ERA 604528-14 REV. ORIGINAL.
